Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Projections of $C^\infty$ automorphic forms


Author: Jacob Sturm
Journal: Bull. Amer. Math. Soc. 2 (1980), 435-439
MSC (1970): Primary 10D15, 10H10; Secondary 30A31
DOI: https://doi.org/10.1090/S0273-0979-1980-14757-6
MathSciNet review: 561527
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Shimura, On the holomorphy of certain Dirichlet series, Proc. London Math. Soc. 31 (1975), 79-98. MR 382176
  • 2. G. Shimura, The special values of the zeta functions associated with cusp forms, Comm. Pure Appl. Math. 29 (1976), 783-804. MR 434962
  • 3. G. Shimura, On periods of modular forms, Math. Ann. 229 (1977), 211-221. MR 463119
  • 4. Jacob Sturm, Special values of zeta functions, and Eisenstein series of half integral weight, Amer. J. Math. 102 (1980), no. 2, 219–240. MR 564472, https://doi.org/10.2307/2374237
  • 5. D. Zagier, Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields, Lecture Notes in Math., vol. 627, Springer-Verlag, Berlin and New York, 1977, pp. 105-169. MR 485703

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10D15, 10H10, 30A31

Retrieve articles in all journals with MSC (1970): 10D15, 10H10, 30A31


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14757-6

American Mathematical Society